# SDR AALA201606159003

- Difficulty date: June 14, 2016
- Submitted: June 15, 2016
- Operation: Air carrier
- Aircraft: N280AY
- Make and model: Airbus A330-243
- Aircraft serial: 1022
- Aircraft time: 29,684 hours, 4,267 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED:  SEAT 23G EMERGENCY LIGHT LENS MISSING.  REPLACED SEAT 23G EMERGENCY LIGHT AND ACCOMPLISHED A SATISFACTORY OPS CHECK IAW AMM 33-51-12.
